# SDR CALA2013081490442

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 53,322 hours, 6,448 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE FIRE LOOP 1, LT ENGINE.  REPLACED RELAY K26007.
